| Model Number |
72400168 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
01/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Neither the reported patient symptoms or device performance allegation can be confirmed.Based on the information available, a conclusion code of no problem detected was assigned to this investigation.
Event or Problem Description
It was reported that after six weeks of the artificial urinary sphincter (aus) implantation, the cuff is unable to close the bladder neck, even though the device is functional.Therefore, the patient is experiencing recurring incontinence.A revision surgery was requested to remove the bladder cuff and place a new cuff on the bulbar urethra.The revision surgery has not been planned.